Volume & Issue: Volume 16, Issue 1, January and February 2019 
2. Separable programming problems with the max-product fuzzy relation equation constraints

Pages 1-15

Behnaz Hedayatfar; Ali Abbasi Molai; Samaneh Aliannezhadi

6. On generalized fuzzy numbers

Pages 61-73

De li Zhang; Caimei Guo; Degang Chen

7. Restricted cascade and wreath products of fuzzy finite switchboard state machines

Pages 75-88

Kavikumar Jacob; S.P. Tiwari; Nor Shamsidah AH; Shambhu Sharan

8. Multiobjective security game with fuzzy payoffs

Pages 89-101

Hamid Bigdeli; H Hassanpour; Javad Tayyebi

10. L-valued Fuzzy Rough Sets

Pages 111-127

Fei Li; Yueli Yue

13. Generalized states on EQ-algebras

Pages 159-172

Xiao Long Xin; M. Khan; Y. B. Jun